Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

alecwhardy

Member
  • Total Reviews

    0
  • Content Count

    14
  • Joined

  • Last visited

Community Reputation

0 Neutral

About alecwhardy

  • Rank
    New Member
  1. What you are describing is typical of minocycline and the topical medications. Your skin will purge within a month or so, and then as your body generates new skin cells your skin will slowly clear up. What the topical medications are doing is litterally drawing out the bad, "infected" skin to allow your body to more quickly generate healthy new skin. The minocycline is only their to prevent further acne, by killing the bacteria that causes the whole thing. While minocycline is more of a prev
  2. alecwhardy

    Which retinoids are strongest?

    yes, you can use bp during the day and retin-a at night as long as you cleanse your face before you apply anything to it. together, yes, means at the same time.
  3. Can I mix some aloe vera gel with clindamycin phosphate gel and use that in the morning. At night I always use Differin, Clinda, and BP, and that has worked great to get rid of the pimples. Now for the marks...I want to use Clinda and aloe in the morning. Will that work?
  4. alecwhardy

    Acne Finally Gone, Red Marks Still Remain...

    Thank you so much for your help! I'll take a look at these and let you know how things go I have both Differin (adapalene) and Retin-A micro (tretinoin) at home, and I am currently using the Differin. Would the Retin-A work better or faster?
  5. Well, I finally have started to see some major improvements towards the end of my third month. I stopped BP in the morning and only used the cleanser, clindamycin, and lotion (and sunscreen before I went into sun/to swim). Other than that, I continued to do what I normally do. The crazy part, is right before I started to see improvement, my face began to peel A LOT...every day I could litterally peel off another layer of skin. After about a week over half of the pimples are gone, and every d
  6. Well, I finally found a regimen that works. I've been on minocycline, BP, differin, and clindamycin now for 3 months and a around 2 weeks ago I finally began to notice improvements. The funny thing is, my right side of my face that was much worse than the left side, is actually much clearer than the left now. Now the problem is, the right side of my face (and soon the left) is completely clear of pimples, and totally smooth. It feels as it did a year ago before I had any acne what so ever.
  7. I can't take doxy...I swim everyday for 3-4 hours outside...in the sun. I would come home evyerday withy blisters from the sun all over my body, even whyen i wore sunscreen. THis doesnt happen with minocycline.
  8. I started a new regimen almost exactly a month ago, and my face has exploded since then. Not all at once, but it definately has gotten much worse. Attached are pics from a month ago (day 1 of new regimen) and a pic from today (day 34 of regimen). Is this normal/good? Yes, my skin is peeling quite a bit and yes, it hurts!!! The reginem I am on is 100mg minocycline morning/night, benzyol peroxide and clindamycin in the morning and benzyol peroxide and differin at night. Yes, I cleanse my fac
  9. About a month ago I got a new regimen from my dermatologist. My regimen consists of taking 100mg Minocycline morning and nights, as well as benzoyl peroxide/clindamycin in the mornings and Differin (adapalene) at night. I just looked at some pictures and in fact, my acne is now much worse than before. My skin is extremely dry (despite constantly moisturizing), and the redness is not subsiding. I have around the same number of pimples, but every morning I will have quite a few (10-15) new wh
  10. Which is the better Cleanser and Moisturizer for extremely sensitive (and dry) skin? The Cetaphil or the Aveeno?
  11. The Situation: I have been battling acne now for over a year. I have seen my dermatologist, been given Retin-A, Clindamycin, BP, Doxycycline, a decent moisturizer and cleanser, yet I still battle acne and extreme redness/dryness. I have extremely sensitive skin, and I spend a lot of time outdoors/in the sun, so my acne situation is very difficult. Anyways, after a year of on and off success and failure, I have decided to create a new regimen given all of the resources I have now. Required
  12. I have been battling my acne now for about a year. I began by using the Acne-Free system (benzyol peroxide), but that made no difference at all for 5-6 months. After having no success, I saw my Derm who gave me Clindamycin and Retin-A (and Doxycycline pills). I use clindamycin both in the morning and at night, and retin-A as a spot treatment every other night. I have been using this for a little over six months. Recently, within the past month, my entire face has gotten extremely red and
  13. I have been taking doxycycline (2x 100mg) and using clindamycin phosphate (morning and night) cream for 4 months now, and I dont see any major results. In fact, if anything my skin is much redder under the eyes and around the nose. (Attached is a pic) I have been given retin-a to use as spot treatment at night, and I began using that around a week ago. Too early to tell anything at this point. I am not sure what is going on, but my face just seems to get redder and redder the longer I c
  14. I have been battling acne and facial redness for a little under a year now. My doctor put me on doxycycline (2x 100mg) as an oral antibiotic, and gave me clindamycin phosphate cream (cleocin-T) to use topically. She also gave me retin-A to use for spot treatment. Ever since I began getting acne (and the regimins) my face had become very red, as if it is sunburned. I am not sure why - it doesnt burn or sting or itch, just looks very red. I am not sure if this is a reaction to the regimins,
×